# SDR SWIA200514937

- Difficulty date: April 27, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 12,439 hours, 16,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTION OF FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  REPAIRED CHAFED WIRE IAW MM 33-00-00.  OPERATIONAL CHECK GOOD.
